# SDR A6WA201240743

- Difficulty date: July 25, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 21,527 hours, 20,971 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fs 574-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SUPPORT LBL 27 HAS CORRODED NUTPLATE HOLES BETWEEN FS 574 AND FS 605.  REMOVED UNSERVICEABLE, LBL 27 FLOOR SUPPORT AND INSTALLED SERVICEABLE FLOOR SUPPORT IAW 51-40-11, 51-42-06, 51-24-36.  REMOVED UNSERVICEABLE WEB AND INSTALLED SERVICEABLE WEB IAW SRM 51-42-06.
